# SDR DXTA2023050585480

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N423QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 4,355 hours, 3,366 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Not Reported
- Part number: 0110110540
- Part serial: 2DC001802
- Condition: Burned Out
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL340 A BURNING ELECTRICAL SMELL WAS NOTICED.  AFTER A FEW MINUTES MUTIPLE EICAS MESSAGES ILLUMINATED. NR 1 RADIO ON BOTH GIA'S FAILED A/P FAILED YAW DAMP FAILED & SEVERAL OTHER SYS.  NR 2 RADIO WAS TRANSMITTING VERY WEAK AND AT TIMES OTHER ACFT WERE THE ONLY ONES THAT COULD HEAR US TRANSMITTING.   REMOVED  DUE TO BURNING SMELL COMING OFF GIA63W WITH ASSOCIATED GIA 1 COMM AND AP CAS MESSAGES. REPLACED WITH PN SN MENTIONED ABOVE. OPS CHECK GOOD. ALL OPTIONS AND BASE CONFIGURATION LOADED FOR GIA 1. WORK DONE IAW MM 31-41-05.
